A Caltech Library Service

Envy-freeness and implementation in large economies

Jackson, Matthew O. and Kremer, Ilan (2007) Envy-freeness and implementation in large economies. Review of Economic Design, 11 (3). pp. 185-198. ISSN 1434-4742. doi:10.1007/s10058-006-0011-2.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


We show that an asymptotic envy-freeness condition is necessary for a form of robust approximate implementation in large economies. In settings where allocations are excludable, asymptotic envy-freeness is also sufficient for implementation, while in non-excludable settings it is not sufficient.

Item Type:Article
Related URLs:
URLURL TypeDescription ItemWorking Paper ReadCube access
Jackson, Matthew O.0000-0001-9846-4249
Additional Information:© Springer-Verlag 2007. Published online: 10 January 2007. We are grateful for financial support from the National Science Foundation under grants SES-9986190 and SES-0316493. We thank Laurent Mathevet, Andy Postlewaite, Muhamet Yildiz, and an anonymous referee for helpful comments on earlier drafts. We dedicate this paper to Murat Sertel, with fond memories of his engaging personality, warm friendship, and wide-ranging contributions to economic theory. Formerly SSWP 1157.
Funding AgencyGrant Number
Issue or Number:3
Record Number:CaltechAUTHORS:20171103-163054345
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:82966
Deposited By: Jacquelyn Bussone
Deposited On:06 Nov 2017 19:34
Last Modified:15 Nov 2021 19:54

Repository Staff Only: item control page